# SDR AALA201701109011

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 15,730 hours, 2,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R SLIDE WILL NOT DIS-ARM. MAINTENANCE REMOVED DEBRIS FROM TRACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
